To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Approximating the Nonline… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Approximating the Nonlinear Schrödinger Equation by a Two Level Linearly Implicit Finite Element Method

Journal article
Authors Mohammad Asadzadeh
Christoffer Standar
Published in Journal of Mathematical Sciences
Volume 239
Issue 3
Pages 247
ISSN 1072-3374
Publication year 2019
Published at Department of Mathematical Sciences
Pages 247
Language - English
Subject categories Mathematics


- We study a numerical scheme for an initial- and Dirichlet boundary-value problem for a nonlinear Schrödinger equation. For the proposed fully discrete scheme we show convergence both in the L 2 – and H 1 –norms. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
Utskriftsdatum: 2020-08-09